Local factorization of determinants of twisted DR cohomology groups
Compositio Mathematica, Volume 83 (1992) no. 1, p. 69-105
@article{CM_1992__83_1_69_0,
     author = {Anderson, Greg W.},
     title = {Local factorization of determinants of twisted DR cohomology groups},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {83},
     number = {1},
     year = {1992},
     pages = {69-105},
     zbl = {0780.14011},
     mrnumber = {1168124},
     language = {en},
     url = {http://www.numdam.org/item/CM_1992__83_1_69_0}
}
Anderson, Greg W. Local factorization of determinants of twisted DR cohomology groups. Compositio Mathematica, Volume 83 (1992) no. 1, pp. 69-105. http://www.numdam.org/item/CM_1992__83_1_69_0/

[1] Deligne, P.: Equations Différentielles à Points Singuliers Réguliers. Springer Lect. Notes. Math. 163. Berlin, Heidelberg, New York: Springer 1970. | MR 417174 | Zbl 0244.14004

[2] Dwork, B.: Generalized Hypergeometric Functions. Book manuscript 1990. | MR 1085482

[3] Hirzebruch, F.: Topological Methods in Algebraic Geometry. Grund. Math. Wiss. 131 (3rd enlarged ed.) Berlin, Heidelberg, New York: Springer 1966. | MR 202713 | Zbl 0138.42001

[4] Loeser, F. and Sabbah, C.: Equations aux différences finies et déterminants d'intégrales de fonctions multiformes. Preprint 1990. | Zbl 0760.39001

[5] Knudsen, F., Mumford, D.: The projectivity of the moduli space of stable curves. I: Preliminaries on 'det' and 'Div'. Math. Scand. 39 (1976) 19-55. | MR 437541 | Zbl 0343.14008